# SDR DLM88020654

- Difficulty date: June 12, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 39,172 hours, 32,370 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141016
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPT AFTER NORMAL RETRACTION RED NOSE GEAR LIGHT CAME ON.  FOLLOWED CK LIST PROCEDURE TO RECYCLE, CAME DOWN NORMAL.  ATTEMPTED TO RETRACT.  NOSE GEAR REMAINED DOWN AND LOCKED.  HANDLE PLACED BACK DOWN.  ALL GEAR DOWN AND LOCKED.  RETURNED TO CVG.  REPLACED S1-412 INTERLOCK SW AND D1-32 PROX SW.  JACKED NOSE AND CYCLED GEAR.  GEAR IND NORMAL.  LOWERED A/C AND REMOVED JACK PAD.
